Class numbers, Jacobi forms and Siegel-Eisenstein series of weight 2 on Sp2.
Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 75-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Siegel modular forms, Jacobi forms, real analytic Eisenstein series, Siegel-Eisenstein series, Fourier expansion, Fourier-Jacobi expansion
@article{MZ_1993__213_1_174518,
author = {Winfried Kohnen},
title = {Class numbers, {Jacobi} forms and {Siegel-Eisenstein} series of weight 2 on {Sp2.}},
journal = {Mathematische Zeitschrift},
pages = {75--96},
year = {1993},
volume = {213},
number = {1},
zbl = {0797.11050},
url = {http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174518/}
}
Winfried Kohnen. Class numbers, Jacobi forms and Siegel-Eisenstein series of weight 2 on Sp2.. Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 75-96. http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174518/